# SDR DL72K981285

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHT INOP.  REPLACED BATT PACK.  LIGHT NOW WILL NOT TURN OFF.  REPLACED BATTERY RACK.  CKS GOOD PER MM.
